# SDR IPXA10159547

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE ARMING LEVER WOULDN'T MOVE TO DISARM POSITION.  LEVER WOULD BIND ABOUT 1 INCH SHORT OF DISARM POSITION.   CHECKED DOOR AND MECHANISM FOR DAMAGE AND OBSTRUCTION AND OPERATION IAW AMM 52-10-11-05. CHECKED GIRT BAR AND EMERGENCY CONTROL HANDLE IAW AMM 52-10-11-5, FOUND ACTUATION FORCE WITHIN LIMITS AND NO BINDING WITH SMOOTH OPERATION. LUBRICATED GIRT BAR IAW AMM 52-10-11-05. DOOR OPS GOOD.
